BibTeX record journals/cphysics/LiuYLWP17

download as .bib file

@article{DBLP:journals/cphysics/LiuYLWP17,
  author    = {Shaolin Liu and
               Dinghui Yang and
               Chao Lang and
               Wenshuai Wang and
               Zhide Pan},
  title     = {Modified symplectic schemes with nearly-analytic discrete operators
               for acoustic wave simulations},
  journal   = {Comput. Phys. Commun.},
  volume    = {213},
  pages     = {52--63},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.cpc.2016.12.002},
  doi       = {10.1016/j.cpc.2016.12.002},
  timestamp = {Fri, 21 Feb 2020 13:08:33 +0100},
  biburl    = {https://dblp.org/rec/journals/cphysics/LiuYLWP17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics